Unsure if i'm pushing in but i have a question about Stan. I've been injecting (and received good advice before starting) for about 5 weeks. As per expected a little corked butt feeling for a little after each injection but all was good. About 3 weeks in the pain around the injection sites (**** cheeks and arm/shoulder) become very tender and sore. This has moved to very painful where it is border-line excruciating to sit, work out ect.. also a mild rash appears. Has anyone ever heard of this? it may just be me having a bad reaction... but any input would be sweet.
Of the type 1 agents, exemestane is considerably more potent than formestane. Of the type 2 agents, letrozole tends to be the most potent in regards to estrogen suppression. In fact, users often complain that letrozole is too suppressive, leading to weakness, achy joints and sometimes injury. But again in each case this may be dose dependent more so than a question of effectiveness of the drug itself. In vivo (tested in live subjects rather than a test tube), the aromatase inhibitors can be graded as shown in the basic table shown above.